# SDR AALA202011289001

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 51,593 hours, 32,862 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Yellow Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKEOFF ROLL, HYDRAULIC SYSTEM PAGE CAME UP YELLOW HYDRAULIC FLUID LEVEL LOW, REJECT AT APPROXIMATELY 80 KNOTS.  SERVICED YELLOW HYDRAULIC SYSTEM, PER AMM 12-12-29-611-001-A.
